this is a discussion/advice thread. i was wondering about periods- and how the amount of coumadin may affect you. before i went on birth control, my periods were regular, but SO painful. started BC (ortho sprintec 28) and the periods were regular in every way, with minimal achiness. then, i had my pe. obviously, i was taken off of bc right away. i just had my first period off of bc while on coumadin, and it was the best period of my life (generally.) i bled for one day, and that was it...maybe spotting for the next day or so. the only pain i had, which was significant and lead me to take at least 5000mg of extra strength tylenol that day, was the first and only day. im wondering, if you take a high dosage of coumadin, which makes you more anticoagulated, do you bleed more, or less? i try to theroize it scientifically because obviously, if you have a high INR, youre more capable of bleeding...but, im find that everybodys body, regardless of their coumadin dosage and INR levels, react differently with periods. wanted to know if anyone saw any kind of correlation.
Posts You May Be Interested In
I've been with my significant other for almost a year now, we've been together since November. We had a great loving and friendly relationship. He was always so supportive of me and always there to make me feel so loved. Since summer started I just felt us disconnect. We didnt see eachother much or talk as much as we used to. We just arent close anymore. I don't feel that connection anymore and...
I’ve been with my husband for 5 years. Married for two but long distance up until 3 months ago. He’s from another country. We also have a 1 year old. Since he’s been here with me I’ve have done everything for him from driving him around, creating a resume and applying to jobs for him, to opening up bank accounts for him, to picking up after him. He finally gets a job and doesn’t want to...